# SDR MALA050828

- Difficulty date: November 12, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 14,106 hours, 13,278 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID YELLOW SYSTEM NR 4 VALVE INOP.  REPLACED VALVE.
